Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2008 (2008), Article ID 350326, 20 pages
http://dx.doi.org/10.1155/2008/350326
Research Article

The Schwarz-Christoffel Conformal Mapping for “Polygons” with Infinitely Many Sides

Departamento de Matemáticas, Pontificia Universidad Católica de Chile, Avenue Vicuña Makenna 4860, 7820436 Macul, Santiago, Chile

Received 22 January 2008; Revised 15 May 2008; Accepted 1 July 2008

Academic Editor: Vladimir Mityushev

Copyright © 2008 Gonzalo Riera et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Gonzalo Riera, Hernán Carrasco, and Rubén Preiss, “The Schwarz-Christoffel Conformal Mapping for “Polygons” with Infinitely Many Sides,” International Journal of Mathematics and Mathematical Sciences, vol. 2008, Article ID 350326, 20 pages, 2008. doi:10.1155/2008/350326